# SDR HEED065747

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89H
- Make and model: Skrsky S76C
- Aircraft serial: 760406
- System (JASC): 2215 · Autopilot Main Servo
- Part: Actuator
- Part number: 7690001802106
- Condition: Chattered
- Location: Afcs
- Part time: 406 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ROLL CHANNEL CHATTERS WHEN ENGAGED.  ACTUATOR ATTEMPTS UNCOMMANDED EXTEND AND RETRACT OPERATIONS.  REPLACED UNIT.
